# SDR ABXR2011110700049

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 72,013 hours, 39,183 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 651767313
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NLG REPLACEMENT FOUND OTBD FACE OF NARROW LUG OF NLG DRAG BRACE ATTACH FITTING CORRODED. REPAIRED IAW SRM AND EA NR 2357-5301.
